Comparison Results for Nonlinear Equations Involving A-Harmonic Operator


Creative Commons License

Mısır A., Tiryaki A.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.13, no.6, pp.4949-4959, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 6
  • Publication Date: 2016
  • Doi Number: 10.1007/s00009-016-0785-6
  • Journal Name: MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.4949-4959
  • Keywords: A-harmonic operator, Finsler p-Laplacian, pseudo p-Laplacian, comparison theorems, Picone's identity, POSITIVE SOLUTIONS, IDENTITY
  • Gazi University Affiliated: Yes

Abstract

In this paper, we derive comparison theorems for a pair of nonlinear equations involving A-harmonic operator. In the special cases, our results give the well-known Leighton-type comparison results concerning the Finsler p-Laplacian, the p-Laplacian, and the pseudo p-Laplacian equations.